# SDR WVER2018062202

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N78AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10103
- Aircraft time: 27,870 hours, 26,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341692
- Condition: Cracked
- Location: Fuselage
- Part time: 27,870 hours, 26,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT RBL 30.0 FS 202.75 IS CRACKED.
